Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Uniqueness of instantaneously complete Ricci flows

Peter M Topping

Geometry & Topology 19 (2015) 1477–1492
Bibliography
1 P Albin, C L Aldana, F Rochon, Ricci flow and the determinant of the Laplacian on non-compact surfaces, Comm. PDE 38 (2013) 711 MR3040681
2 B L Chen, Strong uniqueness of the Ricci flow, J. Differential Geom. 82 (2009) 363 MR2520796
3 B L Chen, X P Zhu, Uniqueness of the Ricci flow on complete noncompact manifolds, J. Differential Geom. 74 (2006) 119 MR2260930
4 B Chow, The Ricci flow on the $2$–sphere, J. Differential Geom. 33 (1991) 325 MR1094458
5 M R R Coffey, Ricci flow and metric geometry, PhD thesis, University of Warwick (2015)
6 P Daskalopoulos, C E Kenig, Degenerate diffusions, EMS Tracts in Mathematics 1, Eur. Math. Soc. (2007) MR2338118
7 P Daskalopoulos, M A del Pino, On a singular diffusion equation, Comm. Anal. Geom. 3 (1995) 523 MR1371208
8 D DeTurck, Collected papers on Ricci flow, Series in Geometry and Topology 37, International Press (2003) MR2145154
9 E DiBenedetto, D J Diller, About a singular parabolic equation arising in thin film dynamics and in the Ricci flow for complete $\mathbf{R}^2$, from: "Partial differential equations and applications", Lecture Notes in Pure and Appl. Math. 177, Dekker (1996) 103 MR1371583
10 G Giesen, Instantaneously complete Ricci flows on surfaces, PhD thesis, University of Warwick (2012)
11 G Giesen, P M Topping, Ricci flow of negatively curved incomplete surfaces, Calc. Var. Partial Differential Equations 38 (2010) 357 MR2647124
12 G Giesen, P M Topping, Existence of Ricci flows of incomplete surfaces, Comm. Partial Differential Equations 36 (2011) 1860 MR2832165
13 G Giesen, P M Topping, Ricci flows with unbounded curvature, Math. Z. 273 (2013) 449 MR3010170
14 G Giesen, P M Topping, Ricci flows with bursts of unbounded curvature, (2014) arXiv:1302.5686
15 R S Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982) 255 MR664497
16 R S Hamilton, The Ricci flow on surfaces, from: "Mathematics and general relativity", Contemp. Math. 71, Amer. Math. Soc. (1988) 237 MR954419
17 R S Hamilton, The formation of singularities in the Ricci flow, from: "Proc. Conf. Geometry and Topology", Surveys in Differential Geometry 2, Int. Press (1995) 7 MR1375255
18 L Ji, R Mazzeo, N Sesum, Ricci flow on surfaces with cusps, Math. Ann. 345 (2009) 819 MR2545867
19 B Kotschwar, An energy approach to the problem of uniqueness for the Ricci flow, Comm. Anal. Geom. 22 (2014) 149 MR3194377
20 G Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv:0211159v1
21 T Richard, Canonical smoothing of compact Alexandrov surfaces via Ricci flow, (2012) arXiv:1204.5461
22 A Rodriguez, J L Vazquez, J R Esteban, The maximal solution of the logarithmic fast diffusion equation in two space dimensions, Adv. Differential Equations 2 (1997) 867 MR1606339
23 W X Shi, Deforming the metric on complete Riemannian manifolds, J. Differential Geom. 30 (1989) 223 MR1001277
24 P M Topping, Ricci flow compactness via pseudolocality, and flows with incomplete initial metrics, J. Eur. Math. Soc. 12 (2010) 1429 MR2734348
25 P M Topping, Uniqueness and nonuniqueness for Ricci flow on surfaces: Reverse cusp singularities, Int. Math. Res. Not. 2012 (2012) 2356 MR2923169
26 P M Topping, Remarks on Hamilton's compactness theorem for Ricci flow, J. Reine Angew. Math. 692 (2014) 173
27 J L Vázquez, Smoothing and decay estimates for nonlinear diffusion equations, Oxford Lecture Series Math. Appl. 33, Oxford University Press (2006) MR2282669
28 S T Yau, Remarks on conformal transformations, J. Differential Geometry 8 (1973) 369 MR0339007